# SDR CALA2023012000162

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 88,356 hours, 21,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 125060
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R&R EMERGENCY LIGHT BATERY PACK LOCATED IN GALLEY AREA LIGHT PANEL BETWEEN L3 AND R3 DOOR. BATTERY PACK DID NOT HOLD CHARGE REMOVED AND REPLACED EMERGENCY LIGHT BATERY PACK LOCATED IN GALLEY AREA LIGHT PANEL BETWEEN L3 AND R3 DOOR. IAW AMM 33-51-07 REV. 130
